# SDR ABXA9900825

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT DOOR OUTER PAN CRACKED IN 6 PLACES.  REPAIRED IAW ABX REA D952-33773.
